# SDR SWAA2022101760387

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 60,796 hours, 35,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVREWING EMERGENCY LIGHT FAILED TO OPERATE. / [01] RELAMPED RIGHT OVERWING EMERGENCY LIGHT AS PER B737 AMM 33-51-04-960-801. TEST OK;[02] VERIFIED STEP 1.
